# SDR HEEA084425

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- Aircraft time: 2,491 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 930500251
- Part serial: 991704
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEARCH LIGHT DOES NOT RETRACT ALL THE TIME.
